# SDR DHL2001701004

- Difficulty date: March 29, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 3 Oil Press
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, D

## Discrepancy

NR 3 LOW OIL PRESSURE LIGHT ILLUMINATED DURING TAXI. QUANITY AND PRESS NORMAL. TRANSFERRED TO DMI PER MEL 79-4. VISUALLY VERIFIED OIL QUANITY FULL, CONTROL 4933 PLACARD INSTALLED BULB REMOVED. STATUS-OPEN.
